# SDR SWAA2013050315541

- Difficulty date: April 18, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 33,459 hours, 23,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 39618993
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE STRAP ASSY LOOSE.  SECURED STRAP PER MM.
